# SDR 2004FA0000085

- Difficulty date: December 5, 2003
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N9700J
- Make and model: Cessna T188C
- Aircraft serial: T18803840T
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Loose
- Location: Magnetor
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING RIVET BECAME LOOSE IN HUB, ALLOWING INTERFERENCE BETWEEN PAWL AND MAGNETO HOUSING.  PAWL HAD WORN THROUGH HOUSING, CRACKING THE MOUNTING FLANGE.
